# SDR IPXA09555723

- Difficulty date: April 14, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 RT O/B MAIN FLAP L/E IS GOUGED 2 INCHES FROM O/B END.  FLAP WAS REPAIRED PER ATS ENGINEERING REPAIR 09-2392 DATED 29 APR 09.
